# SDR UIEA2011072500448

- Difficulty date: July 25, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 105,635 hours, 21,872 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fuse Pin
- Part number: 310U23014
- Condition: Cracked
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON UPPER LINK FWD MOUNT BOLT THREAD SEIZED AND NDT FOUND CRACKED AT THREAD ROOT AREA.  FUSE PIN REPLACED IAW AMM 54-10-03.
